# SDR SWAA2022013108539

- Difficulty date: September 10, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FWD CORNER SCUFF PLATE CRACKED / SCUFF PLATE FWD OF FWD CARGO WAS REPAIRED IN THE BACK SHOP W/O 36297-8100-0001 P/N 143A8333-1 E.A 1-A53-2076 REV: 11
